We were having sex and I came n her and we wanted to be safe so we bought a Plan B pill but she was already on the shot and now she's been bleeding for over a month but, I'm not sure if it's period blood or not. Is there anything we should do?
If she was already covered by the shot, then Plan B is just the same ingredient as the shot, & therefore it's just an overdose of what's already in her body. It is now a case of waiting for the extra hormone to leave her body, which can take weeks to be totally back to normal. It is all of the artificial hormone that is causing her bleeding.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Updated 30 Jan 2014 • 2 answers
Updated 11 Feb 2015 • 1 answer
Updated 25 Apr 2015 • 1 answer
Updated 26 Apr 2015 • 1 answer
Updated 1 Feb 2018 • 1 answer